# SDR SWIA2020030348975

- Difficulty date: January 7, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE AFT PYLON UPPER AND LOWER SPLICE PLATES ARE CORRODED AS MARKED   (C-CHECK) RO 2/28/2020   REPAIRED LH ENGINE AFT PYLON UPPER AND LOWER SPLICE PLATES THAT ARE CORRODED AS MARKED BY INSTALLING (4EACH) NEW REPLACEMENT BONDING PLATES PER BOMBARDIER RIL.
